Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Side effects of Serapax after prolonged usage?

Hi Dr, my mother-in-law has apparently been on Serapax and several other prescribed drugs for a while now and we are concerned about her. I can't seem to obtain information via this site on Serapax - keeps asking me if I mean Seredex, which I don't. What are the side effects of Serapax? Please advise if possible. Kind regards Narelle Hi , didn't realise I was going to be charged - have a great day
Bye
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,  
Drug/Medication
Medical Topics
General & Family Physician 's  Response
The necessity for discontinuation of therapy due to undesirable effects has been rare with serapax. Transient, mild drowsiness is commonly seen In the first few days of therapy. If it persists, the dosage should be reduced. In few instances, dizziness, vertigo, headache, and rarely syncope have occurred either alone or together with drowsiness.Other side effects occurring during oxazepam therapy include rare instances of nausea, lethargy, edema, slurred speech, tremor, altered libido, and minor skin rashes.Hope this helps.Take care.
Answered: Mon, 14 Oct 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor